# SDR FDEA202307171231

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING DROOPED LEADING EDGE   UPPER SKIN APPROXIMATELY STATION XDLE 330. EXISTING REPAIR AT LEFT HAND WING DROOPED LEADING EDGE UPPER SKIN APPROXIMATELY   STATION XDLE 330 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-40-01-2R   REPAIR 15 FIGURE 202. EO # 1-5100-7-5001 B7 PART1 TITLE: STRUCTURES - REPAIR CATALOG - MD-  11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
